# SDR RAIA0005013

- Difficulty date: May 12, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 9,776 hours, 10,712 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 7008470822
- Condition: Failed
- Location: Radome
- Part time: 7,960 hours, 8,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

6144-ORF- RADAR FAIL MESSAGE ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER.
